Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the periodic $v_2$–self-map of $A_1$

Prasit Bhattacharya, Philip Egger and Mark Mahowald

Algebraic & Geometric Topology 17 (2017) 657–692
Bibliography
1 M Behrens, M Hill, M J Hopkins, M Mahowald, On the existence of a v232–self map on M(1,4) at the prime 2, Homology Homotopy Appl. 10 (2008) 45 MR2475617
2 R R Bruner, Ext in the nineties, from: "Algebraic topology" (editor M C Tangora), Contemp. Math. 146, Amer. Math. Soc. (1993) 71 MR1224908
3 D M Davis, M Mahowald, v1– and v2–periodicity in stable homotopy theory, Amer. J. Math. 103 (1981) 615 MR623131
4 D M Davis, M Mahowald, Ext over the subalgebra A2 of the Steenrod algebra for stunted projective spaces, from: "Current trends in algebraic topology, Part 1" (editors R M Kane, S O Kochman, P S Selick, V P Snaith), CMS Conf. Proc. 2, Amer. Math. Soc. (1982) 297 MR686123
5 P G Goerss, J D S Jones, M E Mahowald, Some generalized Brown–Gitler spectra, Trans. Amer. Math. Soc. 294 (1986) 113 MR819938
6 A Henriques, The homotopy groups of tmf and its localizations, from: "Topological modular forms" (editors C L Douglas, J Francis, A G Henriques, M A Hill), Math. Surveys Monogr. 201, Amer. Math. Soc. (2014) 189
7 M J Hopkins, M Mahowald, From elliptic curves to homotopy theory, from: "Topological modular forms" (editors C L Douglas, J Francis, A G Henriques, M A Hill), Math. Surveys Monogr. 201, Amer. Math. Soc. (2014) 261 MR3328536
8 M J Hopkins, J H Smith, Nilpotence and stable homotopy theory, II, Ann. of Math. 148 (1998) 1 MR1652975
9 W Lellmann, Connected Morava K–theories, Math. Z. 179 (1982) 387 MR649042
10 J P May, The cohomology of restricted Lie algebras and of Hopf algebras: application to the Steenrod algebra, PhD thesis, Princeton University (1964) MR2614527
11 O Nakamura, On the squaring operations in the May spectral sequence, Mem. Fac. Sci. Kyushu Univ. Ser. A 26 (1972) 293 MR0413103
12 M C Tangora, On the cohomology of the Steenrod algebra, PhD thesis, Northwestern University (1966) MR2615715